# SDR SWAA2022030262333

- Difficulty date: January 24, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Frayed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR BOARD 221DF HAS FRAYED PLY ON TOP SURFACE. / REPAIRED FRAYED PLY ON TOP SURFACE OF FWD CABIN FLOOR BOARD SRM 53-00-50-2R-1 DAMAGE WAS BEYOND ALLOWABLE LIMITS PER SRM 53-00-50-1A-1 PARA 4B
